The Incredible Shrinking Man — His name is Burl

Several years ago,  I was put on a medication that had an unpleasant (for me) side effect — I began wasting away in Mukilteoville. I couldn’t stop losing weight. I was dropping pounds faster than a Hollywood wannabe drops names.
Looking like a poster child for concentration camps, folks figured I had some horrid disease — in truth, I had the wrong medication.
Well, here we go again. The "correct" medication has been discontinued due to lack of significant profits by the manufacturer, and my doctor has experimented on me with various substitutes. The latest one works fine –except I have dropped almost FIFTEEN POUNDS n a matter or a few months!
This is crazy. I spoke to the pharmacist who said "yes, this is not unusual. It is a common side effect. Try guzzling massive amounts of Ensure Plus or Boost Plus or have fat implants!"
Soooooo…I’m popping the top of another 350 calories, followed by another 350 calorie chaser – one strawberry, the other chocolate.  If you see me and notice I look like I’m too thin, you’re right. I am. I’m not sick, I’m just too damn skinny. This is the price I pay for health.

Leave a Reply

  • (will not be published)

XHTML: You can use these tags: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>